Universiti Teknologi Malaysia Institutional Repository

Free convection boundary layer on a sphere with constant surface heat flux in a micropolar fluid

Nazar, R. and Amin, Norasahaida and Grosan, T. (2002) Free convection boundary layer on a sphere with constant surface heat flux in a micropolar fluid. International Communications in Heat and Mass Transfer, 29 (8). pp. 1129-1138. ISSN 0735-1933

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/S0735-1933(02)00441-4

Abstract

The present paper considers the steady laminar free convection boundary layer flow over an a sphere with a surface heat flux place in a micropolar fluid. The governing boundary layer equations are first transformed into a non-dimensional and the resulting nonlinear system partial differential equations are then solved numerically using the Keller-box method. Numerical results presented include the local wall temperature distribution and the locak skin friction coefficient for a wide range of martial parameter K. The Prandtl is taken to be 0.7 and 7, respectively

Item Type:Article
Subjects:Q Science > Q Science (General)
Divisions:Science
ID Code:7217
Deposited By: Nur Amal Zakiah Shamsudin
Deposited On:01 Jan 2009 08:45
Last Modified:17 Sep 2009 02:50

Repository Staff Only: item control page